Extra-Strength Pain Stoppers
(Pack of
1.0)
Extra-Strength Pain Stoppers combine several fast-acting ingredients to eliminate pain quickly. Provides temporary relief from headaches, muscular pain, menstrual cramps and fever. Contains 250mg aspirin, 250mg acetaminophen and 65mg caffeine.
Pain relievers in individually wrapped doses two tablets per packet
Note: This product is non-returnable.
Couldn't load pickup availability
Frequently Bought Together
Product Description
Extra-Strength Pain Stoppers combine several fast-acting ingredients to eliminate pain quickly. Provides temporary relief from headaches, muscular pain, menstrual cramps and fever. Contains 250mg aspirin, 250mg acetaminophen and 65mg caffeine.Pain relievers in individually wrapped doses two tablets per packet
Note: This product is non-returnable.
Technical Specifications
Item#: | SF10679 |
---|---|
Style | Extra-Strength Pain Stoppers |
Type | Medicines |
Ingredients | 250mg Aspirin, 250mg Acetaminophen, 65mg Caffeine |
Description | Pain Stoppers, Extra-Strength |
Quantity Per Package | 100 |
UNSPSC #: | 51142000 |
TAA Compliant: | Yes |
Weight: | 0.21 lb |
